MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH CMF; TRUMATCH ORTHOGNATHIC - BASIC BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH CMF; TRUMATCH ORTHOGNATHIC - BASIC BIMAXILLARY SURGICAL KIT
Model Number SD980.003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Event or Problem Description
When the patient was released from (b)(6), the mandible and the occlusion sagged back so the patient ended up with a bigger over jet than we planned, and premature contact caused open bite.
 
Additional Manufacturer Narrative
The investigation concluded that the device did not malfunction and there was no deterioration in the characteristics of the performance of the device.
 
Event or Problem Description
When the patient was released from imf, the mandible and the occlusion sagged back so the patient ended up with a bigger over jet than we planned, and premature contact caused open bite.
 
Additional Manufacturer Narrative
Section d1 - brand name corrected to correspond the one in the label, section d2a - common device name correted to correspond the one in the label, d4 - serial number has been deleted as it is not present in the label - udi related data quality updates only.
 
Event or Problem Description

Brand Name
TRUMATCH CMF
Common Device Name
TRUMATCH ORTHOGNATHIC - BASIC BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key17929850
Report Number3003998208-2023-00018
Device Sequence Number12371057
Product Code JEY
UDI-Device Identifier05420060380037
UDI-Public05420060380037
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.003
Device Catalogue NumberSD980.003
Device Lot NumberME23CEHAZU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer09/14/2023
02/07/2025
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date02/10/2025
02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexFemale